# SDR ABXA040294

- Difficulty date: August 10, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 56,609 hours, 53,350 cycles
- Engine: Pwa JT8D11
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT MAIN FRAME, STA. 775, AFT UPPER FLANGE WAS CRACKED BETWEEN POINTS G AND J.   REPAIRED MAIN FRAME IAW EA 53400320-001-2.
